MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES PREFORMED PENILE SILICONE BLOCK; PENUMA

INTERNATIONAL MEDICAL DEVICES PREFORMED PENILE SILICONE BLOCK; PENUMA
Catalog Number 40209-005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 12/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Seromas are a risk associated with every surgical procedure involving placement of a synthetic implant material for cosmetic purposes.The patient is made aware of potential risks and complications prior to operation including seromas.Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, lists seroma as an anticipated adverse event.The instructions for use state that displacement may occur from improper implant sizing and/or placement due to a variety of reasons such as: the implant is too large or the cavity too small, or where there has been inadequate preoperative assessment of stresses causing movement of the implant.The reported events occurred 2 weeks post-operation.The revision surgery was performed over a year after the initial operation and the reported complaints.
 
Event or Problem Description
Approximately 2 weeks after implantation, the patient developed seroma and a displaced implant.The patient had a revision surgery on (b)(6) 2023.Imd was made aware of this event by (b)(6) several months after the event occurred.

Brand Name
PREFORMED PENILE SILICONE BLOCK
Common Device Name
PENUMA
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
chandler thames
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17604225
Report Number3010606546-2023-00050
Device Sequence Number17677100
Product Code MIB
UDI-Device IdentifierB097IMD006XL1
UDI-PublicB097IMD006XL1
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181387
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number40209-005
Device Lot Number895440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient SexMale
Patient Weight70 KG
Patient EthnicityNon Hispanic